Subgrid Modeling of Filtration in a Porous Medium with Multiscale Log-Stable permeability
Kuzmin G. A. and
Soboleva O. N.
Additional contact information
Kuzmin G. A.: Institute of Thermophysics SB RAS, Novosibirsk, Russia
Soboleva O. N.: Institute of Computational Mathematics and Mathematical Geophysics, Academic Lavrentiev prospekt, 6, 630090 Novosibirsk, Russia
Monte Carlo Methods and Applications, 2004, vol. 10, issue 3-4, 369-376
Abstract:
Subgrid modeling of a filtration flow of a fluid in a inhomogeneous porous medium is considered. An expression for the effective permeability coefficient for the large-scale component of the flow is derived using a scale-invariant hypothesis. The permeability coefficient possesses a log-stable distribution.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1515/mcma.2004.10.3-4.369 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bpj:mcmeap:v:10:y:2004:i:3-4:p:369-376:n:18
Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/mcma/html
DOI: 10.1515/mcma.2004.10.3-4.369
Access Statistics for this article
Monte Carlo Methods and Applications is currently edited by Karl K. Sabelfeld
More articles in Monte Carlo Methods and Applications from De Gruyter
Bibliographic data for series maintained by Peter Golla ().